# SDR 96ZZZX5834

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: SHARC7
- Condition: Failed
- Location: G Switch
- Component: Leigh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W FAR 91-207 AT ANNUAL INSPECTIONS, 9 ELT'S HAVE FAILED THIS PAST YEAR DUE TO G-SWITCH FAILURE TO OPERATE WHEN TESTED.  ALL HAVE BEEN LEIGH SHARC 7 ELTS.  RECOMMEND CLOSE ATTENTION BE GIVEN TO TESTING OF G-SWITCH TO MAKE SURE THEY WILL ACTIVATE WHEN PROPERLY TESTED.
